# SDR R7MR32500

- Difficulty date: September 10, 2000
- Submitted: February 26, 2001
- Operation: General aviation
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- Aircraft time: 1,443 hours
- Engine: Pwa PW206B
- Engine time: 1,443 hours, 2,909 cycles
- System (JASC): 7250 · Turbine Section
- Part: Structure
- Part number: 311586401
- Condition: Cracked
- Location: Turbine Exhaust
- Part time: 1,443 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
